Some Properties of a Generalized Integral Operator


Yalcin S., Swamy S. R. , Magesh N., Nirmala J.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.12, no.1, pp.189-198, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.26713/cma.v12i1.1471
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.189-198

Abstract

The object of the present paper is to derive some properties of holomorphic functions in the open unit disc which are defined by using a new generalized integral operator by applying a lemma due to Miller and Mocanu. Also we mention some interesting consequences of our main results.